# SDR GAIA02040OP

- Difficulty date: April 29, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

FLT 879 - FWA-SJC - DURING CLIMB-OUT WHEN FLAPS SELECTED TO RETRACT.  THE OUTBOARD FLAPS WHERE SPLIT.  THE CREW DECLARED AND EMERGENCY LANDING, DUMPED FUEL AND RETURNED TO FWA.  THE LANDING WAS UNEVENTFUL.  REMOVED AND REPLACED THE LEFT OUTBOARD FLAP OUTBOARD JACKSCREW BALL END GUIDE.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
